# SDR USAA050196

- Difficulty date: January 16, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N436US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24558
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 1123759
- Condition: Corroded
- Location: Fuselage
- Part time: 41,647 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND Z-ANGLE CORRODED 4 INCH BY 8 INCH AREA, AT NUT PLATE HOLES, RT Z-ANGLE AT AFT SERVICE DOOR BS 950-990.  REMOVED AND REPLACED Z-ANGLE PER SRM 51-40-00.  (M)
